MathSciNet Relay Station
MathSciNet bibliographic data
MR2297202 14M17 (14L30)
Chirivì, Rocco; de Concini, Corrado; Maffei, Andrea On normality of cones over symmetric varieties. Tohoku Math. J. (2) 58 (2006), no. 4, 599–616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement